Ghent University Academic Bibliography

Advanced

A link between Moufang sets and Jordan division algebras

Tom De Medts UGent (2005) Oberwolfach Reports. 12/2005. p.666-668
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
subject
in
Oberwolfach Reports
volume
12/2005
pages
666-668 pages
ISSN
1660-8933
UGent publication?
yes
classification
C1
id
332542
handle
http://hdl.handle.net/1854/LU-332542
date created
2006-04-25 09:51:00
date last changed
2016-12-19 15:35:55
@inproceedings{332542,
  author       = {De Medts, Tom},
  booktitle    = {Oberwolfach Reports},
  issn         = {1660-8933},
  pages        = {666--668},
  title        = {A link between Moufang sets and Jordan division algebras},
  volume       = {12/2005},
  year         = {2005},
}

Chicago
De Medts, Tom. 2005. “A Link Between Moufang Sets and Jordan Division Algebras.” In Oberwolfach Reports, 12/2005:666–668.
APA
De Medts, Tom. (2005). A link between Moufang sets and Jordan division algebras. Oberwolfach Reports (Vol. 12/2005, pp. 666–668).
Vancouver
1.
De Medts T. A link between Moufang sets and Jordan division algebras. Oberwolfach Reports. 2005. p. 666–8.
MLA
De Medts, Tom. “A Link Between Moufang Sets and Jordan Division Algebras.” Oberwolfach Reports. Vol. 12/2005. 2005. 666–668. Print.